My daughter turned 15 in February of 2015. Once she had lots of friends and participated in many activities both in school and at home. She did Irish dancing from 4 years of age, played football for her parish and county, and was awarded 2nd place in the world handwriting competition. She was great in school. In short, she was healthy, active and happy. All of that changed shortly after she got her first injection of the HPV vaccine, Gardasil in October 2012. By November she started having seizures. Since then she has had chest pains, vision problems, non-epileptic seizures, low blood pressure, inflammation of the stomach and small bowel, reflux, is very tired and has no energy. She has a pulse rate that can go up to 216 just walking 10 feet, or 178 sitting down. No words can express how I feel about all of this. I just want my daughter’s life back the way it was before she got this injection. I want the support of our health system. I want them to do whatever tests and treatments necessary to help her recover her normal life.